September 20, 2000
Diagnosis and Symptoms, Other Medications
Question from the state of Washington, USA:
I am 16 years old. Most of the questions that I observed were Type�1, whereas I am experiencing symptoms of Type 2  diabetes. Though I suppose I need specify the symptoms. I have been going to the bathroom a lot. My mouth is always dry and I am always thirsty. I get extremely dizzy with blurred vision, and consistently develop a numbness/tingling in hand and feet. I lack energy as well as appetite. I sometimes become nauseated, and I am currently suffering from insomnia. However, these symptoms might have been induced chemically. I am on medication for ADHD. I have been on this medication for over a week. I developed these symptoms before I was put on medication. Could this medication have any affect on these symptoms?
Adderal is a psychostimulan, t and there is no evidence that it will precipitate diabetes. Since you say that your symptoms began before you started on the medication, they are unlikely to be due to the drug. However, just exactly what your rather complex symptomatology is due to is beyond the scope of e-mail, and you need to discuss it further with your doctor.